Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pink discharge on toilet paper on wiping and urination, had UTI in the previous month, had sex only once. Advice?

hello, my name is emily. i am 16 years old and i just had a urinary track infection last month. when i pee and then wipe, it seems there is pink discharge on the toilet paper. i had sex once and it was in august before my last period which was september 21. i have not had sex any other times but i have done other things. can you give me some advice?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Urinary tract infection in severe cases present with blood stained urine.
But usually associated symptoms like pain and/or burning during urination, increased frequency of urination etc will present in UTI.
If you are getting the pink discharge from the vagina, that can be due to causes like friction at the vaginal mucosa, hormonal imbalance etc.
If the thing repeats better to consult gynecologist once and get examined.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor